# SDR USAABB03186

- Difficulty date: October 11, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRONT EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY AND CHARGER.  (M)
